# SDR SWAA2022060609191

- Difficulty date: May 18, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD HAS CORROSION BS 767+10 RBL 23 WL 157 / [01] EVALUATED CORROSION ON SHIELD BS 767+10 RBL 23 WL 157; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED AFT CARGO BAY SHIELD BS767 TO BS793 RBL23 WL157; PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED AND DEBURRED NEW SHIELD BS767 TO BS793 RBL23 WL157; PER SRM 51-40-05-0G-0 AND DWG 146A0081.;[05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4.;[06] OK TO INSTALL;[07] OK TO INSTALL;[08] INSTALLED NEW SHIELD BS767 TO BS793 RBL23 WL157; IAW SRM 51-40-02-0G-0 AND DWG 146A0081;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED JOB COMPLETE
